MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS SYMBOTEX; MESH, SURGICAL, POLYMERIC
Model Number SYM12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Extreme Exhaustion (1843); Pain (1994)
Date of Event 11/23/2023
Type of Reportable Event Serious Injury
Event or Problem Description
According to the reporter the patient underwent parietal surgery with placement of a 10x15 cm implant of a surgical mesh on (b)(6) 2023, for repair of a 4 mm umbilical hernia.Immediately upon postoperative awakening, the patient experienced severe abdominal pain, which has persisted continuously for over two years.The event resulted in permanent, intolerable pain with significant functional impairment, including profound physical exhaustion, inability to engage in sports or physical activity, loss of social functioning, and marked limitation of activities of daily living.The adverse event has caused a substantial decline in quality of life and psychological well-being and has significantly impaired the patient¿s ability to work; although full-time work was resumed, this required extreme adaptation and is associated with severe pain upon waking, during work, and after returning home, necessitating immediate rest.Medical management includes twice-weekly physiotherapy, twice-monthly osteopathy, with repeated evaluations, and follow-up at a hospital-based chronic pain unit.Despite these interventions, pain relief remains temporary and insufficient, with persistent, debilitating symptoms.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SYMBOTEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24171107
Report Number9615742-2026-00059
Device Sequence Number9578879
Product Code FTL
UDI-Device Identifier10884521190344
UDI-Public(01)10884521190344(17)271231(10)PXA0182X(20)02
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K142908
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSYM12
Device Catalogue NumberSYM12
Device Lot NumberPXA0182X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Initial Report FDA Received Date01/23/2026
Date Device Manufactured01/05/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown